# SDR UALA2011052502565

- Difficulty date: May 25, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,789 hours, 21,564 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Regulator
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE RAFT SAFETY PIN WILL NOT GO ALL THE WAY IN.  ADJUSTED MAIN CABIN L-2 DOOR SLIDE REGULATOR ASSY PER MM ON NON ROUTINE 29039 .
